# SDR GTIA020979

- Difficulty date: September 17, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FOUND EMERGENCY FLOOR PATH LIGHTING ROW 8DEF INOPERATIVE.  RESECURED FLOOR PATH LIGHTING WIRE.  (M)
